# SDR SWIA2024021931216

- Difficulty date: December 16, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 1000-1047
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOOR FLOOR SILL HAS MULTIPLE AREAS OF CORROSION AS MARKED   (C-CHECK RO 2/18/2024)   REPLACED AFT CARGO FLOOR SILL BETWEEN FS 1000 - FS 1047 REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG MM670-35085 REV L. M337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
